# SDR SWAA2019120439336

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 233A31041
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOME EMERGENCY LIGHT INOP.  / R&R LIGHT PER AMM.
